# SDR 9800059150

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8908E
- Make and model: Doug DC-9-14
- Aircraft serial: 45749
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE LEFT MAIN LANDING GEAR DOWN AND LOCKED GREEN INDICATOR LIGHT DID NOT ILLUMINATE.  FLIGHT CREW PERFORMED COM PROCEDURES, VERIFIED LANDING GEAR DOWN AND LOCKED BY USE OF ON-BOARD PERISOPE, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT LANDING GEAR EXTEND SWITCH, OPERATIONAL CHECK OK.
